Vol. 5, No. 5, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Nonlinear Schrödinger equation and frequency saturation

Rémi Carles

Vol. 5 (2012), No. 5, 1157–1173

We propose an approach that permits to avoid instability phenomena for the nonlinear Schrödinger equations. We show that by approximating the solution in a suitable way, relying on a frequency cut-off, global well-posedness is obtained in any Sobolev space with nonnegative regularity. The error between the exact solution and its approximation can be measured according to the regularity of the exact solution, with different accuracy according to the cases considered.

nonlinear Schrödinger equation, well-posedness, approximation
Mathematical Subject Classification 2010
Primary: 35Q55
Secondary: 35A01, 35B30, 35B45, 35B65
Received: 8 December 2011
Revised: 15 February 2012
Accepted: 20 March 2012
Published: 29 December 2012
Rémi Carles
CNRS & Université Montpellier 2
UMR 5149, Mathématiques, CC051
Place Eugène Bataillon
34095 Montpellier